Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

On thyroid medicines, have heaviness with breathing, swallowing difficulty, pressure in back, neck, hands and legs, normal ultrasound. Cause?

I feel heavy all over my body, and it is hard to breath. I have a hard time to swallow , and my back & neck feels like there is a lot of pressure. I went to the ER and they did a CAT scan and ultrasound on my legs... but nothing. However, it is hard to move my legs and my hands feel like they don t respond right. What is wrong with me? I have a thyroid problem, and take meds for that.
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Endocrinologist 's  Response
Dear Ms Willhiteh

Thanks a lot for your question. I am endocrinologist practicing in Velachery, India. I am unsure if your symptoms are related to thyroid illness. Is you thyroid levels in blood normal? That would be very helpful to know. Lot of times we do come across vitamin D deficiency manifesting as aches and pains all over the body. Has that been checked ( 25 OH vitamin D)? If so kindly discuss with your doctor about the same.

Dr Sruti Chandrasekaran
Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor